Vol. 50, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Various types of local homogeneity

Doron Ravdin

Vol. 50 (1974), No. 2, 589–594
Abstract

In this paper some notions of local homogeneity for metric space are investigated. A theorem on convergence of a sequence of homeomorphisms to a homeomorphism is proved and applied i.e., to show that for every two countable and dense subsets A and B of the Hilbert space l2 there exists a homeomorphism H of l2 onto itself such that H(A) = B.

Mathematical Subject Classification 2000
Primary: 54C10
Milestones
Received: 8 November 1972
Revised: 8 April 1973
Published: 1 February 1974
Authors
Doron Ravdin